# SDR SWAA2022051294230

- Difficulty date: April 14, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY POWER SUPPLY ON EMERGENCY EXIT LT SIDE AT PASSENGER CABIN.  POWER SUPPLY IS OK AND IS BEING CLOSED.
